# SDR DALA2023120609984

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 89,096 hours, 17,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DURING SVC CHECK RH EMERGENCY LIGHTS CEILING INOP. CORRECTIVE ACTION: R/R BATTERY PACK PER B767-400 AMM 33-51-07, CHECK GOOD A/C OK FOR SVC. (5100558)
